Alert archive / Missouri / Wind Chill Advisories in 2015

Wind Chill Advisory 4, NWS Kansas City, MO

February 18, 20158 counties in Missouri

NWS Kansas City, MO issued this wind chill advisory at Feb 18, 2015, 4:08 AM CST for 8 counties in Missouri. It took effect at Feb 19, 2015, 2:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 18, 2015, 4:08 AM CST (10:08 UTC)
In effect from
Feb 19, 2015, 2:00 AM CST
Expired
Feb 18, 2015, 2:43 PM CST
In force
Issued by
NWS Kansas City, MO

Counties Adair County, MO, Chariton County, MO, Linn County, MO, Macon County, MO, Putnam County, MO, Randolph County, MO, Schuyler County, MO, Sullivan County, MO

The radar

The Pleasant Hill radar (KEAX), 183 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 10.1 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1009 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

402 
WWUS43 KEAX 181008
WSWEAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
408 AM CST WED FEB 18 2015

...BITTERLY COLD WIND CHILLS THIS MORNING AND AGAIN THURSDAY
MORNING...

MOZ007-008-016-017-182230-
/O.NEW.KEAX.WC.Y.0004.150219T0800Z-150219T1600Z/
/O.CON.KEAX.WC.Y.0003.000000T0000Z-150218T1700Z/
PUTNAM-SCHUYLER-SULLIVAN-ADAIR-
INCLUDING THE CITIES OF...UNIONVILLE...LANCASTER...DOWNING...
MILAN...GREEN CITY...KIRKSVILLE
408 AM CST WED FEB 18 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS
MORNING...
...WIND CHILL ADVISORY IN EFFECT FROM 2 AM TO 10 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO
10 AM CST THURSDAY. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL
11 AM CST THIS MORNING. 

* TIMING...THE COLDEST WIND CHILL READINGS ARE EXPECTED BETWEEN 5
  AM AND 10 AM CST THIS MORNING AND THEN AGAIN BETWEEN ABOUT 3 AM
  AND 10 AM CST THURSDAY MORNING.

* WIND CHILLS...AS LOW AS 15 TO NEAR 20 BELOW ZERO.

* WINDS...NORTHWEST TO NORTHERLY WINDS BETWEEN 15 TO 20 MPH THIS
  MORNING AND 10 TO 15 MPH THURSDAY MORNING.

* IMPACTS...FROST BITE AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS 
  ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR COMBINED WITH WINDS
WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND
LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

MOZ024-025-182230-
/O.NEW.KEAX.WC.Y.0004.150219T0800Z-150219T1600Z/
/O.EXA.KEAX.WC.Y.0003.150218T1000Z-150218T1700Z/
LINN MO-MACON-
INCLUDING THE CITIES OF...BROOKFIELD...MACON...LA PLATA
408 AM CST WED FEB 18 2015

...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM CST THIS MORNING...
...WIND CHILL ADVISORY IN EFFECT FROM 2 AM TO 10 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM CST
THIS MORNING. A WIND CHILL ADVISORY HAS ALSO BEEN ISSUED FROM
2 AM TO 10 AM CST THURSDAY. 

* TIMING...THE COLDEST WIND CHILL READINGS ARE EXPECTED BETWEEN 5
  AM AND 10 AM CST THIS MORNING AND THEN AGAIN BETWEEN ABOUT 3 AM
  AND 10 AM CST THURSDAY MORNING. 

* WIND CHILLS...AS LOW AS 15 TO NEAR 20 BELOW ZERO.

* WINDS...NORTHWEST TO NORTHERLY WINDS BETWEEN 15 TO 20 MPH THIS
  MORNING AND 10 TO 15 MPH THURSDAY MORNING.

* IMPACTS...FROST BITE AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS 
  ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR COMBINED WITH WINDS
WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND
LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

MOZ032-033-182230-
/O.NEW.KEAX.WC.Y.0004.150219T0800Z-150219T1600Z/
CHARITON-RANDOLPH-
INCLUDING THE CITIES OF...SALISBURY...KEYTESVILLE...MOBERLY
408 AM CST WED FEB 18 2015

...WIND CHILL ADVISORY IN EFFECT FROM 2 AM TO 10 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO
10 AM CST THURSDAY. 

* TIMING...THE COLDEST WIND CHILL READINGS ARE EXPECTED BETWEEN
  ABOUT 3 AM AND 10 AM CST THURSDAY MORNING.

* WIND CHILLS...AS LOW AS 15 TO NEAR 20 BELOW ZERO.

* WINDS...NORTHERLY WINDS BETWEEN 10 TO 15 MPH.

* IMPACTS...FROST BITE AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS 
  ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR COMBINING WITH WINDS
WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND
LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

KSZ102-MOZ011>015-020>023-181700-
/O.EXA.KEAX.WC.Y.0003.150218T1000Z-150218T1700Z/
DONIPHAN-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-
INCLUDING THE CITIES OF...TROY...MOUND CITY...OREGON...SAVANNAH...
CAMERON...GALLATIN...JAMESPORT...TRENTON...ST. JOSEPH...
PLATTSBURG...HAMILTON...POLO...CHILLICOTHE
408 AM CST WED FEB 18 2015

...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM CST
THIS MORNING. 

* TIMING...THE COLDEST WIND CHILL READINGS ARE EXPECTED BETWEEN 
  5 AM AND 10 AM CST. 

* WIND CHILLS...AS LOW AS 15 BELOW ZERO.

* WINDS...NORTHWEST WINDS BETWEEN 15 TO 20 MPH.

* IMPACTS...FROST BITE AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS 
  ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR COMBINING WITH WINDS
WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND
LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

MOZ001>006-181700-
/O.CON.KEAX.WC.Y.0003.000000T0000Z-150218T1700Z/
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
INCLUDING THE CITIES OF...TARKIO...MARYVILLE...GRANT CITY...
ALBANY...STANBERRY...BETHANY...PRINCETON
408 AM CST WED FEB 18 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS
MORNING. 

* TIMING...THE COLDEST WIND CHILL READINGS ARE EXPECTED BETWEEN 
  5 AM AND 10 AM CST. 

* WIND CHILLS...AS LOW AS 15 BELOW ZERO.

* WINDS...NORTHWEST WINDS BETWEEN 15 TO 20 MPH.

* IMPACTS...FROST BITE AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS 
  ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR COMBINING WITH WINDS
WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND
LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
2 follow-up statements
385 
WWUS43 KEAX 181705
WSWEAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1105 AM CST WED FEB 18 2015

...BITTERLY COLD WIND CHILLS THROUGH THURSDAY MORNING...

MOZ007-008-016-017-024-025-190115-
/O.EXP.KEAX.WC.Y.0003.000000T0000Z-150218T1700Z/
/O.CON.KEAX.WC.Y.0004.150219T0800Z-150219T1600Z/
PUTNAM-SCHUYLER-SULLIVAN-ADAIR-LINN MO-MACON-
INCLUDING THE CITIES OF...UNIONVILLE...LANCASTER...DOWNING...
MILAN...GREEN CITY...KIRKSVILLE...BROOKFIELD...MACON...LA PLATA
1105 AM CST WED FEB 18 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM CST
THURSDAY...
...WIND CHILL ADVISORY WILL EXPIRE AT 11 AM CST THIS MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM CST
THURSDAY.

* TIMING...THE COLDEST WIND CHILL READINGS ARE EXPECTED BETWEEN 2 AM
  AND 10 AM CST THURSDAY MORNING.

* WIND CHILLS...AS LOW AS 15 BELOW ZERO.

* WINDS...LIGHT NORTHERLY WINDS TONIGHT INTO THURSDAY MORNING
  COMBINING WITH BITTERLY COLD TEMPERATURES.

* IMPACTS...FROST BITE AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS 
  ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR COMBINED WITH
WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

KSZ102-MOZ001>006-011>015-020>023-181815-
/O.EXP.KEAX.WC.Y.0003.000000T0000Z-150218T1700Z/
DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-HOLT-
ANDREW-DE KALB-DAVIESS-GRUNDY-BUCHANAN-CLINTON-CALDWELL-
LIVINGSTON-
INCLUDING THE CITIES OF...TROY...TARKIO...MARYVILLE...
GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON...
MOUND CITY...OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT...
TRENTON...ST. JOSEPH...PLATTSBURG...HAMILTON...POLO...CHILLICOTHE
1105 AM CST WED FEB 18 2015

...WIND CHILL ADVISORY WILL EXPIRE AT 11 AM CST THIS MORNING...

THE WIND CHILL ADVISORY WILL EXPIRE AT 11 AM CST THIS MORNING. 

TEMPERATURES WILL GRADUALLY WARM INTO THE LOWER TEENS THIS AFTERNOON
WITH WIND CHILL VALUES IMPROVING. STILL...BREEZY NORTHWEST WINDS AND
COLD TEMPERATURES WILL RESULT IN WIND CHILLS BETWEEN 0 TO 10 BELOW
ZERO THROUGH THURSDAY MORNING.

$$

MOZ032-033-190115-
/O.CON.KEAX.WC.Y.0004.150219T0800Z-150219T1600Z/
CHARITON-RANDOLPH-
INCLUDING THE CITIES OF...SALISBURY...KEYTESVILLE...MOBERLY
1105 AM CST WED FEB 18 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM CST
THURSDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM CST
THURSDAY. 

* TIMING...THE COLDEST WIND CHILL READINGS ARE EXPECTED BETWEEN 
  ABOUT 3 AM AND 10 AM CST THURSDAY MORNING. 

* WIND CHILLS...AS LOW AS 15 BELOW ZERO.

* WINDS...LIGHT NORTHERLY WINDS TONIGHT INTO THURSDAY MORNING
  COMBINING WITH BITTERLY COLD TEMPERATURES.

* IMPACTS...FROST BITE AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS 
  ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR COMBINING WITH
WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

BLAIR
629 
WWUS43 KEAX 182043
WSWEAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
243 PM CST WED FEB 18 2015

MOZ007-008-016-017-024-025-032-033-182145-
/O.CAN.KEAX.WC.Y.0004.150219T0800Z-150219T1600Z/
PUTNAM-SCHUYLER-SULLIVAN-ADAIR-LINN MO-MACON-CHARITON-RANDOLPH-
INCLUDING THE CITIES OF...UNIONVILLE...LANCASTER...DOWNING...
MILAN...GREEN CITY...KIRKSVILLE...BROOKFIELD...MACON...LA PLATA...
SALISBURY...KEYTESVILLE...MOBERLY
243 PM CST WED FEB 18 2015

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
CANCELLED THE WIND CHILL ADVISORY. 

BITTERLY COLD TEMPERATURES ARE EXPECTED TONIGHT...WITH LOW
TEMPERATURES FALLING BELOW ZERO LATE TONIGHT OVER NORTHEAST MISSOURI.
HOWEVER...WIND SPEEDS WILL NOTABLY WEAKEN OVERNIGHT...THUS DANGEROUS WIND
CHILL READINGS WILL BE MITIGATED. 

$$

BLAIR

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this wind chill advisory went out at Feb 17, 11:06 PM CST, 5 hours 2 minutes earlier.

Area forecast discussion, Feb 17, 11:06 PM CST, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1106 PM CST Tue Feb 17 2015

.SHORT TERM...(This Evening through Thursday Night)
Issued at 237 PM CST TUE FEB 17 2015

Short-term concerns focus on 1) ongoing band of moderate snowfall
beginning to move through eastern Kansas into western Missouri, 2)
additional snowfall over northeast Missouri tonight and 3) potential
for wind chills 15 below zero late tonight into tomorrow morning
over far northern Missouri.

As of this afternoon, water vapor imagery showed one upper wave near
the KS/NE border responsible for producing the ongoing narrow band
of snowfall. While this band will be relatively fast moving, with
high snowfall ratios and some convective nature to the activity, a
quick burst of one-half to one inch of snow will be possible in the
heaviest activity in a short period of time. The highest snowfall
totals are expected to reside over EC KS into WC MO, where up to two
inches of snow are possible, primarily between 4-7pm. Likewise, a
winter weather advisory has been issued for this area. The outskirts
of this activity, including portions of the KC Metro, may receive up
to one-half inch of snow. While the snowfall amounts will be lower,
caution during the late afternoon commute is strongly encouraged as
visibility may be temporarily reduced and some roadways may become
slick. All of this activity will move south of the forecast area a
couple hours post-sunset.

An additional area of snowfall may develop over far northeast
Missouri later this evening into tonight as another wave currently
over the eastern Dakotas approaches the region. Portions of far
northeast Missouri may receive up to one-half inch of snowfall with
this activity. This is a lower confidence forecast and the overall
impact is expected to be less due to the snowfall amounts and time
of day.

Increasing northerly winds will enter the forecast area later
tonight, with the strongest winds generally collocated with some of
the coldest overnight temperatures. The result will be wind chill
readings falling to 15 below zero across far northern Missouri, with
sub-zero wind chill readings elsewhere by early tomorrow morning.
Have issued a wind chill advisory for the coldest wind chill
readings of far northern Missouri.

Otherwise, Wednesday looks to be much more tranquil weather-wise as
surface high pressure settles into the region. That said,
temperatures will be well below normal, with high temperatures in
the teens. Overnight lows into Thursday morning will be bitterly
cold with light winds and mostly clear skies, with readings in the
single digits. Some locations may fall below zero, especially in
snow-covered, favored low-lying cold-air drainage areas. The cold
weather will persist into Thursday with well-below normal
temperatures. Increasing isentropic ascent may yield areas of
snowfall beginning Thursday evening into Thursday night across the
area. Some light snowfall accumulation is expected, but the details
remain uncertain at this time.

.LONG TERM...(Friday through Tuesday)
Issued at 237 PM CST TUE FEB 17 2015

The cold and active weather pattern will persist through the
extended portion of the forecast. We'll start the day Friday with a
general northwesterly flow regime and the possibility of light
wintry mix shifting eastward through the forecast area. As a surface
high moves over the southeastern US, a deepening trough is expected
through Rockies with a developing surface low in the high Plains.
This may briefly bring about southerly flow later in the day Friday
which may then advect some warmer air aloft. This then poses
significant challenges in determining precipitation type as the the
low moves across the center of the county. Surface temperatures may
be slow to respond to any potential warm up for Friday so if
precipitation can move northward after the initial Thursday
night/early Friday round, there is a chance that it may be in the
form of freezing rain. As the storm system then progresses eastward
overnight, precipitation should become more widespread. Surface
winds should back to the northeast, entrenching low level cold air.
But aloft, models indicate the 0C line for 925mb and 850mb splitting
the area. This is good signal of mixed precipitation with freezing
rain, sleet and snow possible from Friday night through much of the
day Saturday until colder air deepens enough by Saturday evening to
allow a changeover to all snow. By Sunday into, an impressive
1040+mb surface high should track down the Plains keeping
temperatures well below normal for late February.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday Night)
Issued at 1106 PM CST TUE FEB 17 2015

VFR conditions are expected to persist through the forecast period.
West northwest winds between 5 to 10 kts will veer to the northwest
and increase during the mid-morning hours, reaching sustained speeds
of 12-15 kts with gusts to 25 kts during the daylight hours.
Scattered cu may develop during the afternoon, but should remain
above 3 kft.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...WIND CHILL ADVISORY from 4 AM to 11 AM CST Wednesday FOR
     MOZ001>008-016-017.

&&

SHORT TERM...Blair
LONG TERM...CDB
AVIATION...Laflin
Hazardous weather outlook, Feb 17, 3:10 PM CST, 12 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
310 PM CST TUE FEB 17 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-182115-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
310 PM CST TUE FEB 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 SNOW IS EXPECTED TO QUICKLY MOVE SOUTHEAST THROUGH THE REGION THIS
 EVENING AND TONIGHT. AMOUNTS WILL GENERALLY BE LESS THAN AN INCH.

 TONIGHT...WIND CHILL VALUES AS LOW AS -20 ARE EXPECTED ACROSS FAR
 NORTHERN MISSOURI.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

 THERE IS THE CHANCE FOR SNOW THURSDAY NIGHT INTO FRIDAY WITH A
 WINTRY MIX POSSIBLE FRIDAY NIGHT INTO SATURDAY.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

Nearby

Wind Chill Advisories in Missouri, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.